# SDR USAASB02032

- Difficulty date: February 15, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ERW - MAINTENANCE REPORTED THE LEFT AFT OVERWING EMERGENCY LIGHT, THE EMERGENCY LIGHTS AT SEAT ROWS 10 AND 11 AND THE OVERHEAD EMERGENCY LIGHTS AT SEAT ROWS 8 AND 9 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE MID CABIN OVERHEAD EMERGENCY BATTERY PACK.  OPERATIONAL CHECK GOOD.  (M)
